Mechanism sufficient statistic in the risk-neutral agency problem

Demougin, D ORCID: 0000-0002-1744-0390 and Fluet, C
(1998) Mechanism sufficient statistic in the risk-neutral agency problem. JOURNAL OF INSTITUTIONAL AND THEORETICAL ECONOMICS-ZEITSCHRIFT FUR DIE GESAMTE STAATSWISSENSCHAFT, 154 (4). pp. 622-639.

[img] Text
FinalVersionDDE_Fluet-Mechanism.pdf - Author Accepted Manuscript

Download (222kB)


This paper analyzes the efficient use of information in an agency relationship with moral hazard, when parties are risk-neutral. We show that, given an arbitrary information system, all relevant information from a mechanism-design point of view can be summarized by a binary statistic. We then show that this allows a complete ordering of information systems for the risk-neutral agency problem. These results are obtained under a weak convexity condition which does not rely on an exogenous ordering on signal sets. The condition is shown to be more general than existing requirements for justifying the first-order approach.

Item Type: Article
Uncontrolled Keywords: D2, D8
Depositing User: Symplectic Admin
Date Deposited: 15 Aug 2016 09:59
Last Modified: 19 Jan 2023 07:32
Related URLs: